It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Boxerluver;

Thank you for responding. NO, he is not taking more than prescribed. When he was in the hospital he was on 8 a day (not sure of the dose), now they have him on three a day. The surgeon said he had to get off the Percocet or he risked losing his kidney and liver damage. He said it was a MYSTERY as to why my brother had this amount of pain almost 1 month after surgery. This is all new to me and from i read online about PERCOCET it is highly addictive. We tried giving my brother 2 pills instead of 3 and he couldnt stand the pain, got sweaty, clamy, shaky, cramps in his stomach and unbearable pain. That is why i think he may be addicted but i don't know. Kaiser is not providing us any assistance so tomorrow i am taking him to a well recommended surgeon for a 2nd opinion and maybe he can shed some light to what went wrong with this surgery.





All times are GMT -7. The time now is 04:12 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!